# SDR 96FDEA01576

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW HAD AIR RETURN DUE SMOKE IN COCKPIT, ODOR  POSSIBLY OIL/HYD CMA SMOKE AND FUMES.  T/S A/C SYSTEM FOUND CONDENSOR/WATER SEPARATOR BAGS BLACK COLOR WITH BAD SMELL.  GASPER FAN HAD OIL ON BLADES WITH BAD SMELL.  REMOVED AND REPLACED CONDENSOR/WATER SEPARATOR BAGS PER MM 21-23-51.  REMOVED AND REPLACED GASPER FAN PER MM 21-23-11, OPS CHK NORMAL.  RAN APU OPERATED LT AND RT PACKS, OPENED ALL GASPER AIR VENTS IN COCKPIT, NO SMOKE OR FUMES.  RAN ENGINES OPERATED LT AND RT PACKS, ALL GASPER AIR VENTS OPEN IN COCKPIT NO SMOKE OR FUMES.
